Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi people!

Im 17 and suffering from mild to severe persistent acne since i was 13. I have tried everything but nothing seems to help. My entire face is covered by cystic acne that actually hurts a lot. It has caused scars over the years.

My acne is really affecting me psychologicaly. I think im not the same person i used to be pre acne. Anyways

My dermatologist finally prescribed accutane yesterday and i think ill be starting it in a week but that is when my college tests start and i really dont want to ruin my grades. I really need them for when ill be going to university. Plus i have my final exams next month. I really need to study. Do you think accutane will affect the way i prepare for my exams. physically or mentally?

My derm says it wont. But still. Do you think i should wait till my exams are over?

Please help!

Thanks. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×